Galerkin Method for First-Order Hyperbolic Systems with Two Independent Variables

Authors

  • S. P. Lavrenyuk
  • M. O. Oliskevych

Abstract

We investigate a mixed problem for a weakly nonlinear first-order hyperbolic system with two independent variables in bounded and unbounded domains. Assuming that the nonlinearities are monotonic, we obtain conditions for the existence and uniqueness of a generalized solution; these conditions do not depend on the behavior of a solution as x → +∞.

Published

25.10.2002

Issue

Section

Research articles

How to Cite

Lavrenyuk, S. P., and M. O. Oliskevych. “Galerkin Method for First-Order Hyperbolic Systems With Two Independent Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 10, Oct. 2002, pp. 1356-71, https://umj.imath.kiev.ua/index.php/umj/article/view/4174.